# SDR 96UAL900216

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1846U
- Make and model: Doug DC-10-10
- Aircraft serial: 48262
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE CORROSION AND SKIN CRACKING ON FUSELAGE SKIN ON CIRCUMFERENTIAL THAT RUNS DIRECTLY FORWARD OF CENTER EQUIPMENT DOOR ON RIGHT SIDE ABOVE SHEAR STRIP IN BLUE PAINTED AREA.  INTERNAL STRUCTURE CORROSION WAS LIMITED TO LIGHT SURFACE CORROSION WHICH WAS CLEANED AND PAINTED.  PERFORMED CLASS 3 SKIN REPAIR TO AFFECTED AREA PER SRM 53-20-00.  APPROXIMATE SIZE OF PATCH WAS 24 INCHES VERTICALLY BY 18 INCHES LONG.
